MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7015
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The patient was hospitalized due to acute myocardial infarction.Following the consent of the family, an emergency percutaneous coronary intervention (pci) was being performed.The 90% stenosed target lesion was located in the non-tortuous and non-calcified left circumflex artery.After the stent was placed, a 3.0mm x 15mm quantum maverick balloon catheter was advanced for dilation.However, during the third inflation at 14 atmospheres for 5 seconds, the balloon burst.Neither the balloon nor a segment of the balloon detached inside the patient after it burst.The procedure was completed with another of the same device.During the procedure, the physician suspected myocardial staining and vascular rupture.The patient then underwent an ultrasound.Pericardial effusion nor blooding was not found during the ultrasound.After an hour of observation, ultrasound re-examination was performed and nothing abnormal was detected.The blood vessels were unobstructed, no leakage was observed, and the patient was not affected.The patient was sent back to the ward for further observation.No patient complications were reported, and the patient was stable post-procedure.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18261487
Report Number2124215-2023-68503
Device Sequence Number7672718
Product Code LOX
UDI-Device Identifier08714729392781
UDI-Public08714729392781
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2026
Device Model Number7015
Device Catalogue Number7015
Device Lot Number0031690620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2023
Initial Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexMale